# SDR DALA2024091308984

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON WEB (DOOR JAMB) BTW STA Y=362 TO STA Y=370 AND L24R TO L26R AND STA Y=427 TO STA Y=434 L25R TO L26R AT FWD CARGO. SUMMARY OF NRC 00234: ELONGATED HOLES ON WEB (DOOR JAMB) BTW STA Y=362 TO STA Y=370 AND L24R TO L26R AND STA Y=427 TO STA Y=434 L25R TO L26R AT FWD CARGO WERE REPAIRED PER B717-200, SRM 51-70-10-02-2R REPAIR 1. (LP #0552860)
